# SDR 20000804SH024

- Difficulty date: July 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS2984
- Condition: Cracked
- Location: Nr 3
- Component: T/R Driveshaft
- Component part number: 407040303101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FORWARD SEGMENT CRACKED ACROSS TWO SPANS.  180 DEGREES OPPOSITE EACH OTHER.  (X)
